# SDR CALA2025050104386

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,862 hours, 32,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5347556520600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ENTRY DOOR SILL HAS CORROSION. MARKED.  BLENDED OUT AND SMOOTHED 03 EACH CORRODED AREA, AT AFT CARGO ENTRY DOOR SILL SKIN, WERE FOUND WITHIN LIMIT LIMITS IAW A320 SRM 53-41-49. REMOVED AND PLACED INTERNAL INTERCOSTAL AT FR 53 AND BTW STR 39R/ 41 R IAW A320 SRM 51-72-11. SEE ATTACHED CONTINUATION SHEETS FOR ADDITIONAL WORK ACCOMPLISHED.   EVALUATED, BLENDED OUT AND SMOOTHED 3EA CORRODED AREAS AT AFT CARGO ENTRY DOOR SILL SKIN, WERE FOUND WITHIN LIMITS IAW A320 SRM 53-41-49-07-A, SRM 53-41-49-283-003, SRM 53-41-49-283-004 AND RE MOVED AND REPLACED INTERNAL INTERCOSTAL SHEAR WEB AT FR 53 AND BETWEEN STR 39R/41R IAW A320 SRM 51-72-11.
